# SDR SWAA2023081779278

- Difficulty date: July 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BTW BS 907 TO BS 927 AND BTW STR 25R TO STR 27R FWD POSITION AFT CARGO COMPARTMENT 2023-447604<[01] REPLACED ANGLE LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R FWD POSITION AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV.-   SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R FWD POSITION AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV.- RII CERTIFIED
